# SDR WX0A2015040872516

- Difficulty date: April 3, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SYS DISAGREE ECAM ILLUMINATED ON LANDING.  PERFORM FAULTS LT, LG DOOR CLOSED PROX SENSOR 29GA, TGT POS.  PERFORMED BITE TEST ON LGCIU 2 IAW MM 32-69-00-740-001.  NO FAULTS SHOWN. OK FOR SERVICE.
